| Model Number |
LXA21 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/30/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This case is part of capa (b)(4) events identified as possible complaint related to valve re-intervention.No further event details were provided.This case is being reported to fda in a conservative way, and no possible investigation will be performed at this time.Device not available for return.
Event or Problem Description
Based on capa (b)(4) investigation: this event is related to a mitroflow valve lxa21 implanted on (b)(6) 2014.It was explanted and replaced with a mitroflow dla19 on (b)(6)2014.No further event details were provided.